| Model Number |
6662 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
Movement Disorder (4412)
| Date of Event |
01/26/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.During processing of this complaint, attempts were made to obtain complete event information.Further information was requested but not received.
Event or Problem Description
It was reported that the patient¿s ipg had reached end of life.It is unknown if this occurred prematurely.As a result, surgical intervention was undertaken on an unknown date wherein ipg was explanted to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.